# SDR ASAA1057354

- Difficulty date: February 7, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,174 hours, 3,288 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAT "A" LOOP ON ENGINE FIRE TEST DOES NOT TEST ON NR 2 ENGINE.  ON DEFERRAL.
